# SDR SWIA971977

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,235 hours, 19,169 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Pressure Switch
- Condition: Leaking
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

APPROX 5 MINUTES AFTER DEPARTURE RIGHT SIDE HYDRAULIC RESERVOIR LOW PRESSURE LIGHT ILLUMINATED FOLLOWED BY TOTAL LOSS OF THE BLUE HYDRAULIC FLUID ACTUATING THE LOW LEVEL LIGHT.  RETURNED TO SLC PER QRH.  FOUND BLUE RUDDER SYSTEM PRESSURE SWITCH TO BE LEAKING.  REMOVED AND REPLACED SWITCH.  LEAK CHECKS OK.  (S/N 1359) 0N, (S/N 0739) OFF.
